# SDR AALA202201269339

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 42,645 hours, 17,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: 62292109
- Part serial: C0522
- Condition: None
- Location: Zone 800 - Doors
- Part time: 60,540 hours, 22,963 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK EMERGENCY POWER UNIT SYSTEM TEST FAULTED ESCAPE SLIDE LEFT EMERGENCY POWER SUPPLY UNIT 15WL MID LEFT. REPLACED LEFT HAND FORWARD EMERGENCY EXIT DOOR (L2) SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD  26L00025012.
